Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2007, Volume 47, Number 7, Pages 1221–1228 (Mi zvmmf281)  

This article is cited in 3 scientific papers (total in 3 papers)

Numerical solution to the Kolmogorov–Feller equation

N. A. Baranov, L. I. Turchak

Dorodnicyn Computing Center Russian Academy of Sciences, ul. Vavilova 40, Moscow, 119991, Russia

Abstract: A finite-difference method is proposed for solving the Kolmogorov–Feller integro-differential equation. The numerical scheme constructed is an unconditionally stable marching scheme, and the boundary conditions are determined on the basis of an explicit solution to the original equation at boundary points.

Key words: Kolmogorov–Feller integro-differential equation, finite-difference method, stability of finite-difference scheme.

Full text: PDF file (678 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2007, 47:7, 1171–1178

Bibliographic databases:

UDC: 519.676
Received: 27.11.2006

Citation: N. A. Baranov, L. I. Turchak, “Numerical solution to the Kolmogorov–Feller equation”, Zh. Vychisl. Mat. Mat. Fiz., 47:7 (2007), 1221–1228; Comput. Math. Math. Phys., 47:7 (2007), 1171–1178

Citation in format AMSBIB
\Bibitem{BarTur07}
\by N.~A.~Baranov, L.~I.~Turchak
\paper Numerical solution to the Kolmogorov--Feller equation
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2007
\vol 47
\issue 7
\pages 1221--1228
\mathnet{http://mi.mathnet.ru/zvmmf281}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2378142}
\transl
\jour Comput. Math. Math. Phys.
\yr 2007
\vol 47
\issue 7
\pages 1171--1178
\crossref{https://doi.org/10.1134/S0965542507070093}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-34547683386}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf281
  • http://mi.mathnet.ru/eng/zvmmf/v47/i7/p1221

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. A. Baranov, L. I. Turchak, “Numerical solution of the Kolmogorov–Feller equation with singular singularities”, Comput. Math. Math. Phys., 50:2 (2010), 330–334  mathnet  crossref  mathscinet  adsnasa  isi
    2. Cottone G., “Statistics of nonlinear stochastic dynamical systems under Levy noises by a convolution quadrature approach”, J. Phys. A, 44:18 (2011), 185001, 19 pp.  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    3. N. A. Baranov, L. I. Turchak, “Finite element solution of the Kolmogorov–Feller equation”, Comput. Math. Math. Phys., 51:4 (2011), 609–615  mathnet  crossref  mathscinet  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:574
    Full text:168
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021